Previous |  Up |  Next


Title: One multivariate linear model with nuisance parameters (English)
Author: Kunderová, Pavla
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 37
Issue: 1
Year: 1998
Pages: 89-98
Category: math
MSC: 62H12
MSC: 62J05
idZBL: Zbl 0964.62042
idMR: MR1690477
Date available: 2009-01-29T15:54:57Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Kubáček L.: Foundations of Estimation Theory.Elsevier, Amsterdam-Oxford-New York-Tokyo, 1988. MR 0995671
Reference: [2] Kubáčková L., Kubáček J.: Elimination Transformation of an Observation Vector preserving Information on the First and Second Order Parameters.Technical Report, Institute of Geology, University of Stuttgard, No 11, (1990), 1-71.
Reference: [3] Kunderová P.: On one multivariate linear model with nuisance parameters.Acta Univ. Palacki. Olomuc., Fac. rer. nat. 36 (1997), 131-139. MR 1620533
Reference: [4] Nordström K., Fellman J.: Characterizations and Dispersion-Matrix Robustness of Efficiently Estimable Parametric Functionals in Linear Models with Nuisance Parameters.Linear Algebra and its Applications 127 (1990), 341-361. Zbl 0709.62063, MR 1048807


Files Size Format View
ActaOlom_37-1998-1_8.pdf 837.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo